Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hand tremors, taking Pacitane and Inderal for writer's cramp. Treatment?

My son 15 years of age a very bright student, studying in 10th std has difficulty in writing fast, complains of mild tremor and not able to hold pen and write normally,tells he has more difficulty in writing tamil and writes keeping the pad over lap,Eventhough he completes exam, he is afraid whether he would be able to get 1st mark.Diagnosed as writers cramp and is on Tab,Pacitane 2mg, Tab. Inderal 10mg and Tab. Clonazepam 0.25mg once in morning. What is the treatment for his problem?He wants to get school first, as he always gets in 10th std also.Kindly give your advice.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
Hello, I have gone through your query. This might happen due to too much writing without break, wrong posture and stress. You need to concentrate on his physical strength too. First you need to correct his posture. He need to work on his endurance of gripping strength. Keeping pad over lap and writing itself is bad practice, so avoid it. consult a physiotherapist nearby for strengthening exercises for grip and posture.
Answered: Fri, 27 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor